Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I get very unstable on my legs and they do tremor in certain positions.

Hi there I am 22 years old and have suffered from hand tremors for the last five years and for this time have also had real problems with my legs. I only recently thought that it could be to do with leg tremors as I get very unstable on my legs and they do tremor in certain positions. My legs have got increasingly stiff and feel weak. I went through some physio years ago but not sure if I could get put back on it. Could there be a neurological basis to my tremors which could be sorted ? I don t want to have to take medication. Or can you recommend where I can go from here Thanks.
Asked On : Thu, 20 May 2010
Answers:  1 Views:  544
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM.
Your tremors can be contributed by anxiety.But your weakness and imbalance in gait
can not be explained on the basis of that so better you consult neurologist to rule out
any organic lesion. Physio therapy does help in this kind of cases but diagnosis must be
established. Thanks
Answered: Sun, 11 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor